LA CROSSE, Wis. - With the high number of flu cases being reported, many people will be turning to drug stores in search of relief. But pharmacists say it's important to remember many over-the-counter medications you might take to help alleviate your symptoms, as well as some prescription drugs, contain acetaminophen.
Acetaminophen is safe, but it's easy to take too much because it's in so many different medications.
To be safe, pharmacists have an important recommendation. "A good rule of thumb if you're taking other medications for other ailments including pain, if you're coming in for an over-the-counter medication, bring a list of your medications to the pharmacy and talk to your pharmacist about the possible choices that are available," said Pharmacist Ken Ford from Cass St. Pharmacy.
People should not exceed 4,000 milligrams of acetaminophen in one day. Taking too much acetaminophen can cause liver damage.
- Historic building project complete; now includes affordable housing
- Onalaska authorities continue to search for man on the run
- 'Candy Man' agrees to surrender medical license
- Wisconsin DPI considers easing license requirements to ease teacher shortage
- Annual Iverson Freking Awards handed out at luncheon
- Assembly speaker says his job is harder than governor's
- Alternative transportation forum looks to the future
- Highway 53 steering committee considering options for corridor development
- Toyota donates nearly $15,000 to La Crosse YWCA
- Buzz's Bikes building still looking for new owners